Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 32, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 21, 2023, 3:44 PM MDT for El Paso County, Colorado. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2023, 3:44 PM MDT (21:44 UTC)
- Expired
- Jun 21, 2023, 6:35 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:50 PM MDT | RAIN 1 | 3 Wsw Black Forest, CO | |
| Jun 21, 3:50 PM MDT | RAIN 1 | 3 Wsw Black Forest, CO | |
| Jun 21, 4:05 PM MDT | FLASH FLOOD | 6 Sw Black Forest, CO | Corrects previous flash flood report from 6 SW Black Forest. Multiple reports of flooding and water rescues within about a 1 miles radius. |
| Jun 21, 4:05 PM MDT | FLASH FLOOD | 6 Sw Black Forest, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.7 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3430 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
841
WGUS55 KPUB 212144
FFWPUB
COC041-220045-
/O.NEW.KPUB.FF.W.0032.230621T2144Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
344 PM MDT Wed Jun 21 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Central El Paso County in east central Colorado...
* Until 645 PM MDT.
* At 344 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Colorado Springs, Falcon, Schriever AFB, Cimarron Hills and
Peterson AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
3894 10483
FLASH FLOOD...RADAR INDICATED
$$
Hodanish4 follow-up statements
737
WGUS75 KPUB 212220
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
420 PM MDT Wed Jun 21 2023
COC041-220045-
/O.CON.KPUB.FF.W.0032.000000T0000Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
420 PM MDT Wed Jun 21 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS
EVENING FOR CENTRAL EL PASO COUNTY...
At 420 PM MDT, Law enforcement is reporting flash flooding in
numerous areas in northeast Colorado Springs. Flooding was occurring
near Rampart High school. Other flooding was occurring Lexington
drive and Woodmen road. Between 1.5 and 2.5 inches of rain have
fallen. Flash flooding is already occurring. Research Parkway was
shut down due to flooding. Water rescues were reported near
Lexington and Woodmen
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Colorado Springs, Falcon, Schriever AFB, Cimarron Hills and
Peterson AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
3894 10483
FLASH FLOOD...OBSERVED
$$
Hodanish923
WGUS75 KPUB 212313
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
513 PM MDT Wed Jun 21 2023
COC041-220045-
/O.CON.KPUB.FF.W.0032.000000T0000Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
513 PM MDT Wed Jun 21 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS
EVENING FOR CENTRAL EL PASO COUNTY...
At 513 PM MDT, Doppler radar continues to indicated moderate to
heavy rain continuing to fall in the warning area. Numerous reports
of flash flooding have been reported with these storms.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Colorado Springs, Falcon, Schriever AFB, Cimarron Hills and
Peterson AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
3894 10483
FLASH FLOOD...RADAR INDICATED
$$
Hodanish530
WGUS75 KPUB 220000
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
600 PM MDT Wed Jun 21 2023
COC041-220045-
/O.CON.KPUB.FF.W.0032.000000T0000Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
600 PM MDT Wed Jun 21 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS
EVENING FOR CENTRAL EL PASO COUNTY...
At 600 PM MDT, Doppler radar has indicated the rain has ended
temporarily acrossed the warned area. However additional heavy rain
is likely to redevelop later on this evening as another much
stronger disturbance moves towards the region. High water is still
likely occurring in areas from south of Black Forest to Falcon to
near Ellicott.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Colorado Springs, Falcon, Schriever AFB, Cimarron Hills and
Peterson AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
3894 10483
FLASH FLOOD...RADAR INDICATED
$$
Hodanish326
WGUS75 KPUB 220035
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
635 PM MDT Wed Jun 21 2023
COC041-220045-
/O.CAN.KPUB.FF.W.0032.000000T0000Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
635 PM MDT Wed Jun 21 2023
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL EL PASO COUNTY...
The heavy rain has ended, however, additional strong thunderstorms
are expected to develop later this evening, mainly after 9 pm this
evening. If additional heavy rain occurs, than additional flash
flood warnings will be necessary. Please remain alert to the weather
tonight across El Paso county.
A Flood Watch remains in effect until 300 AM MDT Thursday for a
portion of east central Colorado.
LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
3894 10483
$$
HodanishWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 2:47 PM MDT, 57 minutes earlier.
Area forecast discussion, Jun 21, 2:47 PM MDT, 57 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 247 PM MDT Wed Jun 21 2023 .SHORT TERM...(This evening through Thursday) Issued at 244 PM MDT Wed Jun 21 2023 Key messages: 1) dangerous thunderstorms capable of producing all severe weather types along with high impact flash flooding will be possible in and around the lower elevations of the Pikes Peak region later this evening into the early morning hours. 2 More isolated strong to severe thunderstorms will be possible over the plains this afternoon and evening, and once again tomorrow late afternoon. Currently... A volatile atmosphere was noted over the plains this afternoon. CAPE values were in the 3000 to 5000 range and effective shear was in the 30 to 40 knot range. The atmosphere, however, was capped. Skies were mostly clear all areas, although low cumulus were note dover the far eastern plains and up in the Pikes Peak region. Temperatures were in the 80s plains nd 70s valleys. Much drier air was noted over the mtns and valleys., and along the southern I-25 corridor region. Rest of today (til 6 pm)... CAMS show it should remain dry all areas, with the exception over eastern El Paso county were an isolated strong storm will be possible later this afternoon. I am also concerned that we may see some isolated convection develop over the far southeastern plains late in the afternoon. Otherwise, moisture will continue to push back to the west, and expect the atmosphere over the region to continue to destabilize. Tonight... There is not other way to put it, dangerous severe thunderstorms are very likely over the Pikes Peak region, specifically western El Paso county including all the metro areas of Colorado Springs. All of the high resolution guidance continues to paint explosive thunderstorm development occurring later this evening during the 9 pm to 10 pm time period. CAPE values are progged to be 4000 to 5000 range and effective shear is going to be in the 40 to 50 knot range per the spc mesoanalysis page. Any sustained updraft that forms in this environment will become severe, capable of producing very large destructive hail, damaging winds and tornadoes. Additionally, latest HRRR guidance is showing accumulating rainfall to 7 to 8 inches. I do believe these values are overdone, but nonetheless, there is likely going to be rainfall values that will easily cause flash flooding. Based on what we are seeing in satellite date, the main moisture push was pushing west and the leading edge was moving across the CO and KS border (this moisture surge was associated with all of the convection in central KS earlier this morning). It is this boundary that will continue to push westward and will initiate the main explosive convection over the Colorado Springs region around 9-10 pm tonight. Most of the guidance only shows the most dangerous storms affecting the greater COS region this evening, keeping most other areas dry. However, the atmosphere over all of the plains will be very volatile through the nighttime hours, and any storms that go up will be capable of all severe hazards along with flash flooding. In an earlier call with SPC, a watch will be issued later today for parts, or all. of the plains, with giant hail being the primary threat. Tomorrow... Expect mostly cloudy and cool weather over the plains, There may (or may not) be convection ongoing across the far eastern plains early tomorrow morning. Either way, I expect it to be rather stable over the plains for a good part of tomorrow, and convection may not develop into late in the day tomorrow. The primary severe threat will be along the I-25 corridor. .LONG TERM...(Thursday night through Wednesday) Issued at 244 PM MDT Wed Jun 21 2023 Key Messages: 1) Lingering showers and storms Thursday night into very early Friday. 2) Drying and warming pattern kicks in starting this weekend through the beginning of next week. Thursday Night and Friday... Lingering showers and thunderstorms from Thursday's convection will potentially linger into the evening and early overnight hours thanks to good surface moisture and a mid-level disturbance. As said disturbance moves eastwards, precipitation will wane and move east, clearing our area by Friday morning. A mid-level low will pass north of Colorado during the day Friday, which may actually work to push out moisture and dry things out. While a rogue isolated shower or thunderstorm will be possible over the eastern plains Friday afternoon, things should generally be on the quiet side. Temperatures will also increase a fair bit from Thursday, with highs in the low-80s over the high terrain and low-90s over the eastern plains. Saturday Onwards... Upper-level ridging will build in starting on Saturday, giving us above average temperatures and dry conditions across the area through the rest of the extended period. Mostly clear skies will also persist through the weekend. Some amorphous shortwave energy at the mid and upper levels could give us some isolated afternoon showers and thunderstorms, mainly over the higher terrain, but otherwise things should be quiet. Long-range models and ensemble solutions hint at a new system moving into Colorado around midweek. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 244 PM MDT Wed Jun 21 2023 ...HIGH IMPACT WEATHER TONIGHT... KCOS.. MAIN CONCERN --- Severe Thunderstorms will likely affect the KCOS air space after 04 UTC tonight and lasting to about 07 UTC. Damaging winds and destructive hail will be possible. Hailstones measuring 2 to 3 inches in diameter will be possible in and around KCOS. In the meantime, and isolated strong to severe storm may develop late this afternoon in the vicinity of KCOS. After 07 UTC, MVFR/IFR conditions likely through tomorrow morning. More thunderstorms will be possible late tomorrow afternoon. KPUB...VFR through about 04-05 UTC, then a chance of strong to severe thunderstorms through 08 UTC, MVFR/IFR through tomorrow morning. More thunderstorms will be possible late tomorrow afternoon. KALS... VFR through 24 hours. Gusty southwest winds this afternoon and tomorrow afternoon && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch from 6 PM MDT this evening through late tonight for COZ084-085. && SHORT TERM...HODANISH LONG TERM...GARBEROGLIO AVIATION...HODANISH
Hazardous weather outlook, Jun 21, 11:00 AM MDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1100 AM MDT Wed Jun 21 2023 COZ058>089-093>099-221700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1100 AM MDT Wed Jun 21 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight ...DANGEROUS SEVERE THUNDERSTORMS EXPECTED OVER THE PIKES PEAK REGION LATER THIS EVENING.... Intense severe thunderstorms are very likely over the Pikes Peak region later this evening. Very large hail...2 inches in diameter or greater...will be possible, along with damaging winds over 70 mph. There is also a low chance of a tornado. In addition to the severe weather threat, the FLASH FLOOD threat will be high this evening over the Pikes Peak region. The severe thunderstorm activity is expected to develop after 9 pm tonight and potentially last into the early morning hours. For this afternoon and early evening, isolated strong to severe thunderstorms may develop over most of the plains, with the best chance of storms developing north and east of a line from Pueblo to Kim. Large hail, damaging winds and an isolated tornado cannot be ruled out. For late tonight over the plains, there is quite a bit of uncertainty on the evolution of thunderstorm movement over the region. However the threat is high enough that a band of strong to severe storms may move across the far eastern plains during the late night time period. Flash flooding, damaging winds, large hail and isolated tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered showers and thunderstorms are expected for Thursday, mainly along and east of the Continental Divide in the late morning, and spreading into the I-25 corridor and the eastern plains through the afternoon and evening hours. Some storms could become severe, especially across the Palmer Divide, with main threats being 1 inch hail, 60 mph winds, and torrential rainfall. On Friday, isolated strong to severe storms will be possible across our eastern plains. Much warmer temperatures through this period will lead to another surge in runoff from the last of the high mountain snowpack, especially across the Arkansas basin. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be very likely over the plains, and especially the greater EL PASO COUNTY region. NWS PUB STAFF - Hodanish
In the hours before
Local storm report, Jun 21, 3:12 PM MDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
312 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM Hail 3 E Air Force Academy 39.01N 104.81W
06/21/2023 M1.00 inch El Paso CO Public
&&Local storm report, Jun 21, 3:25 PM MDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
325 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail 2 NNE Monument 39.12N 104.86W
06/21/2023 M1.00 inch El Paso CO Trained Spotter
&&
MGLocal storm report, Jun 21, 3:26 PM MDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
326 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM Hail 4 W Black Forest 39.01N 104.78W
06/21/2023 U1.50 inch El Paso CO Public
&&Local storm report, Jun 21, 3:32 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
332 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM Hail 5 SSW Black Forest 38.95N 104.73W
06/21/2023 M1.00 inch El Paso CO Trained Spotter
&&
MGLocal storm report, Jun 21, 3:40 PM MDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
340 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM Hail 3 WSW Black Forest 39.00N 104.75W
06/21/2023 M2.00 inch El Paso CO Trained Spotter
&&
MGLocal storm report, Jun 21, 3:43 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
343 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM Hail 5 SW Black Forest 38.96N 104.76W
06/21/2023 E1.00 inch El Paso CO Trained Spotter
&&
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:50 AM MDT | Flood Watch | PUB | El Paso | 18 hr |
| Jun 21, 2:13 PM MDT | River Flood Watch | PUB | El Paso | 25 hr |
| Jun 21, 2:13 PM MDT | River Flood Watch | PUB | El Paso | 34 hr |
| Jun 21, 2:13 PM MDT | River Flood Watch | PUB | Pueblo | 35 hr |
| Jun 21, 2:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 21, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 21, 3:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 21, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 21, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Jun 21, 3:56 PM MDT | Special Weather Statement | PUB | Teller | 49 min |
| Jun 21, 4:06 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 21, 4:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 21, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 14 min |
| Jun 21, 4:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Jun 21, 4:53 PM MDT | Tornado Warning | PUB | El Paso | 37 min |
| Jun 21, 4:56 PM MDT | Special Weather Statement | PUB | Douglas | 34 min |
| Jun 21, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 13 min |
| Jun 21, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 63 min |
| Jun 21, 5:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 25 min |
| Jun 21, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 31 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.